王东明

姓       名    

王东明(博导)

职       称    

教授

所属系别    

计算科学系

学科专业    

机械化数学、符号计算、自动推理、知识管理与发现、

代数生物学

办公地点    

新主楼F911  

办公电话    

010 82338311

电子邮件    

Dongming.Wang@buaa.edu.cn

教育背景
1983年毕业于中国科学技术大学
1987年获中国科学院系统科学研究所博士学位
1999年获法国格勒诺布尔国立理工学院指导研究资格学位
工作简历
1987−1988  中国科学院系统科学研究所助理研究员
1988−1992  奥地利开普勒大学助理教授
1992−2005  法国国家科学研究中心主管研究员
2005−2008  北航中法工程师学院副院长
2005至今     北航数学与系统科学学院教授、法国国家科学研究中心主任研究员
科研项目
EXACTA (Exact/Certified Computation with Algebraic Systems), a Franco-Chinese cooperation project supported by l'Agence Nationale de la Recherche, France and the National Natural Science Foundation of China. http://www-polsys.lip6.fr/~wang/exacta/
发表论文

Retrieving Geometric Information from Images:  The Case of Hand-drawn Diagrams (with Xiaoyu Chen and Dan Song).  Data Mining and  Knowledge Discovery 31(4) (2017) 934-971.

On the Connection Between  Ritt Characteristic Sets and Buchberger-Gröbner Bases.  Mathematics  in Computer Science 10(4) (2016) 479-492.

Automated Generation  of Geometric Theorems from Images of Diagrams (with Xiaoyu Chen and Dan Song).  Annals of Mathematics and  Artificial Intelligence 74 (2015) 333-358.

Computing Equilibria of Semi-algebraic Economies  Using Triangular Decomposition and Real Solution Classification (with Xiaoliang Li). Journal  of Mathematical Economics 54 (2014) 48-58.

Formalization  and Specification of Geometric Knowledge Objects (with Xiaoyu Chen).  Mathematics  in Computer Science 7(4) (2013) 439-454.

A Framework for Improving Uniformity  of Parameterizations of Curves (with Hoon Hong and Jing Yang).  Science China Information Sciences  56(10) (2013) 108101:1-108101:22.

Improving Angular Speed Uniformity  by Reparametrization (with Hoon Hong and Jing Yang).  Computer Aided Geometric Design  30(7) (2013) 636-652.

Decomposing Polynomial Sets into Simple  Sets over Finite Fields: The Positive-dimensional Case (with Xiaoliang Li and Chenqi Mou).  Theoretical  Computer Science 468 (2013) 102-113.

A New Algorithmic Scheme for Computing Characteristic Sets (with Meng Jin and Xiaoliang Li). Journal  of Symbolic Computation 50 (2013) 431-449.

Algebraic Analysis of Stability and Bifurcation  of a Self-assembling Micelle System (with Wei Niu).  Applied Mathematics and Computation 219(1) (2012) 108-121.

Algebraic Stability Criteria and Symbolic Derivation of Stability Conditions for Feedback Control Systems.  International Journal  of Control 85(10) (2012) 1414-1421.

Management of Geometric Knowledge in  Textbooks (with Xiaoyu Chen). Data  & Knowledge Engineering 73 (2012) 43-57.

Computing Intersection and Self-intersection  Loci of Parametrized Surfaces Using Regular Systems and Gröbner Bases (with Yanli Huang).  Computer Aided Geometric Design  28(9) (2011) 566-581.

Stability Analysis for Discrete Biological  Models Using Algebraic Methods (with Xiaoliang Li, Chenqi Mou, and Wei Niu).  Mathematics  in Computer Science 5(3) (2011) 247-262.

Solution Formulas  for Cubic Equations Without or With Constraints (with Hoon Hong and Ting Zhao).  Journal of Symbolic Computation 46(8) (2011) 904-918.

Algebraic Analysis of Stability and Bifurcation  for Nonlinear Flight Dynamics.  The  Aeronautical Journal 115(1168) (2011) 345-349.

Decomposing  Polynomial Sets into Simple Sets over Finite Fields: The Zero-dimensional Case (with Xiaoliang Li and Chenqi Mou). Computers  and Mathematics with Applications 60(11) (2010) 2983-2997.

Algebraic  Approaches to Stability Analysis of Biological Systems (with Wei Niu).  Mathematics in Computer Science 1(3) (2008) 507-539.

More ...

教学活动
计算几何(2015、2016 秋季)
所获奖励
2017  欧洲科学院院士
2005  教育部长江学者奖励计划特聘教授
2001  中国科学技术大学吴文俊讲席教授
1988  北京数学会青年优秀论文一等奖
工作简介

在符号计算、自动推理、知识管理与发现、微分方程和生物网络等领域从事基础与应用研究,已出版专著3部、教材3本、编译著20余部,发表专业学术论文100余篇,在国际学术会议上作特邀报告30余次。其代表性研究成果在国内外科技文献中被称为“王方法”、“王简单系统”、“王−胡方法”、“王定理”等。是多项式系统消元与分解、几何学自动推理和微分方程符号分析方面的国际著名学者,多个欧共体项目、国际合作项目和国家973项目的学术骨干,参与发起和组织了100多项国际学术活动。先后担任AISC 2006 & 2018、ISSAC 2007 & 2019等国际学术会议的大会主席和《中国科学:信息科学》、《SCIENCE CHINA Information Sciences》的常务副主编,是国际学术期刊《Mathematics in Computer Science》的创刊主编。

推荐链接

http://DongmingWang.org/


版权所有 2010 北京航空航天大学数学与系统科学学院     地址:北京市海淀区学院路37号      邮编:100191